# SDR SWIA200718983

- Difficulty date: December 18, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 20,037 hours, 28,260 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTS BURNING ODOR AND SMOKE IN CABIN.  REPLACED CABIN LIGHT FIXTURE WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.
